sexologist-icon
Took abortion pills
My friend got her pregnancy confirmed from a urine examination test on 30 march. She took the pill 'clean it' and after 3 dosage she got her periods on 5th april which had huge blood clots n extensive bleeding. Today is 8th april n she sees no sign of her periods. Is this something serious? Need guidance.
48 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jyotsna Gupta
Gynecologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Heavy bleeding after such pills is common. However we do not advise these medication to be taken of your own. These should be taken under supervision of a doctor. The dose and method is also important for complete abortion. It is suggested that you should visit a gynaecologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO